# SDR HEEA0015277

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Unbonded
- Location: Main Rotor
- Part time: 8,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LEADING EDGE ABRASION STRIP HAS CRACKS WITH MULTIPLE BRANCH.
